Our expert says:
May I start by saying that it was the absolutel professional duty of your doctor who prescribed the Aropax to discuss with you in advance, all likely side-effects ; and the pharmacist should also have been available to discuss this further, and should have provided with your pills, the package insert which would summarize all recognized side-effects, interactions, etc.
The family of drugs to which Aropax belongs can cause mild nausea in some people ( especially in the firs weeks ) and this could perhaps lead to some weight loss.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.